# SDR DALA1246831602

- Difficulty date: August 21, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHTS INOP FROM ROWS 6 TO 21 LEFT AND RIGHT SIDES.  REPLACED POWER SUPPLY AND BATTERY PACK M9011IAW AMM 33-51-07.  OPS CHECKS NORMAL.
